Osaka Journal of Mathematics

Hitoshi Kumano-go: 1935--1982

Hiroki Tanabe

Full-text: Open access

Article information

Source
Osaka J. Math., Volume 20, Number 1 (1983), i-vii.

Dates
First available in Project Euclid: 19 January 2008

Permanent link to this document
https://projecteuclid.org/euclid.ojm/1200775811

Mathematical Reviews number (MathSciNet)
MR695610

Zentralblatt MATH identifier
0511.01012

Subjects
Primary: 01A70: Biographies, obituaries, personalia, bibliographies

Citation

Tanabe, Hiroki. Hitoshi Kumano-go: 1935--1982. Osaka J. Math. 20 (1983), no. 1, i--vii. https://projecteuclid.org/euclid.ojm/1200775811


Export citation